# SDR 420CT010

- Difficulty date: November 27, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N420CT
- Make and model: Beech 400A
- Aircraft serial: RK517
- Aircraft time: 359 hours, 285 cycles
- Engine: Pwa JT15D5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 1325501301
- Part serial: 086C1345
- Condition: Contaminated
- Location: Cockpit
- Part time: 359 hours, 285 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NOTICED COCKPIT VERY WARM TO HOT.  BETWEEN 12000' AND 18000' IT APPEARED A THIN LAYER OF SMOKE WAS PRESENT IN THE COCKPIT.  ABOUT 30 SECONDS LATER THE FIRST OFFICER VERIFIED THERE WAS SMOKE IN THE COCKPIT AND THICKER.  EMERGENCY DESCENT AND LANDING AT DEPARTURE POINT.  FOUND EXCESSIVE AMOUNTS OF CARPET FIBERS TRAPPED IN FAN ON TEMPERATURE SENSING UNIT FOR COCKPIT.  CLEANED FAN, OPERATION CHECKED GOOD.
